# SDR YENA201701220045

- Difficulty date: January 22, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N715JB
- Make and model: Airbus A320-232
- Aircraft serial: 3554
- Aircraft time: 34,514 hours, 11,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 065413
- Condition: Failed
- Location: Emergency Lights
- Part time: 34,503 hours, 11,826 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS IN AUTO DID NOT ILLUMINATE WHEN POWER DROPPED OFF.   R & R THE BATTERY PACK AT 10WL IAW AMM 33-51-00. OPS CHECKED GOOD.
